Wednesday, September 9, 2015

Picture Update - Month 25 - Topical Steroid Withdrawal Worked For Me!

Yes, topical steroid withdrawal really did work for me! Oh boy where do I start? It's been so long since I have made a post on my blog. I was checking out the web for any new sites and blogs a couple days ago when I came across a site that mysteriously rhymes with Itsan. But it's not Itsan. It's called Etsin! The site holds itself out as a eczema and topical steroids network, and offers help, or should I say an alternative to tsw. But, it appears to me it is there to discredit tsw and bloggers who advocate tsw. The site says "TSW has received increased attention by bloggers in the last few years – spreading by means of sensationalism and unfounded fear. Advocates of TSW defend it as the safest alternative to treating steroid addiction but factually, it poses far greater risks than tapering topical steroids – in regards to the treatment of eczema." I found this statement to be hilarious to say the least. Note, it says in regards to the treatment of eczema. How misleading is that statement? First of all, people who are doing tsw are NOT doing it to treat eczema. Let's just get that straight from the get go. They are doing it to recover from the damage that topical steroids have caused to their bodies. What a convenient way to create confusion amongst those who don't know the difference.

It is very ironic how that website also says rather than risk tsw, the better way is to use topical steroids and taper down! That is simply not possible as thousands of people worldwide have shown. At least for not those people anyway. Duh! You think we haven't tried tapering down?! Then they have several testimonials from past customers (read victims) testifying how great people are doing while on their steroids! I can't help but laugh. But sadly, this is not a laughing matter. I read no testimonials of people saying they used ts the way the site suggests and who have stopped using them for an extended period of time with no reaction. Check the site out and see for yourself how their alternative to tsw is to use more steroids with the idea one can taper off them! How ridiculous is that for those of us who know the truth?

I have much to say but really am sick and tired of tsw and all that comes with it, so will just post pictures of my hands as they are today and let you decide whether tsw is the way to go, or using ts as that site suggests. The site seems to confuse damage from ts with eczema. They don't seem to get that people doing tsw are not doing it because they have eczema, they are doing it because the ts they have used for whatever reason has finally caught up with them, and they are experiencing steroid induced rash, period. But, maybe that is their intention eh? To create confusion so the masses don't learn the TRUTH.

On moisturizers. I used to believe not using moisturizers would help speed the recovery process of tsw. I no longer believe that now. However, I do believe using moisturizers slows the recovery process for obvious reasons. If one constantly irritates an already destroyed skin barrier with moisturizers, obviously the skin will take longer to heal. That is just plain ole common sense. This is not to mention the greatly increased discomfort moisturizing causes while doing tsw.

So anyway, you fucking moronic so called doctors out there, here are my hands after two years of NOT using topical steroids. Well, to be fair, I did use them a couple times about a year ago which was a BIG mistake. If I hadn't, I know I would have healed much sooner. Not the best pictures but best I can do today. There is a pic showing my left arm, my right arm looks the same. It came out dark and I didn't feel like retaking it, since I'm right handed it's kind of difficult for me. What little leftover scabbing you see on my right palm is greatly exaggerated with these close-up pics. It is just the remnants of a former destroyed skin barrier, which is now nearly fully healed. When viewing these pictures keep in mind that two years ago my hands literally looked like raw hamburger meat.

Anyway, you fucking money grubbing Derms, take a good look here what stopping the use of topical steroids does as compared to your patients you so delightfully prescribe them to on a daily basis. You fucking bastards. So, I'll have to be on steroids for the rest of my life huh Mr Derm? Say again? Fuck you, you sick motherfuckers. My testimonial shows without a doubt that the ONLY way to recover from topical steroid addiction is to stop using the steroids. It IS the steroids that causes the condition, therefore, it IS the steroids that must be stopped. Fucking morons. I'm a living testament to this.

Show me one person who has "tapered" off topical steroids and has skin that looks like this after one or two years of that last application. You can't you fucking derelicts. I know. Most of my family has been using ts for most their lives on & off. They can't stop because when they do the steroid induced rash is created and comes out demanding more steroids. I did stop. It was hell, but well worth it. I'll never need to use them again to heal the damage my previous use caused for the rest of my life. Just the opposite of what the top Derm on the west coast told me when I pleaded for his help and support in stopping. I had to go it alone. Bastard! All I really want to know is this....how in the hell can you sleep at night knowing what you are doing to your fellow man?